# SDR 2008UALA00264

- Difficulty date: January 14, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 47,715 hours, 7,112 cycles
- Engine: Pwa PW4090
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 27044424
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU APUC DETECTED FAULT THAT WOULD CAUSE AUTOMATIC SHUTDOWN OF APU IN UNATTENDED MODE OPERATION, OR COMPLETE LOSS OF APUC BUSS ACTIVITY (BOTH L AND R 629) FOR 3 SECONDS AFTER THE APU MASTER CONTROL SWITCH HAS BEEN IN THE ON POSITION FOR TEN APU CONTROLLER DETECTED FAULT THAT WOULD CAUSE AUTOMATIC SHUTDOWN OF APU IN UNATTENDED MODE OPERATION, OR COMPLETE LOSS OF APUC BUSS ACTIVITY.  REPLACED FAILING ELECTRIC START MOTOR.  APU STARTED.  NO APUC MESSAGE.
